# SDR AU960191

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369HS
- Engine: Allsn 250C18
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 369A5518601
- Condition: Sheared
- Location: T/R Drive Shaft
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL ROTOR DRIVE SHAFT SHEARED APPROXIMATELY 457.2MM (18IN) FROM THE FORWARD END - SEVERAL LONGITUDINAL CRACKS WERE EVIDENT IN THEAREA OF THE FAILURE WHEN VIEWED UNDER X10 MAGNIFICATION
